... could be. It worries me. He does take lots of medicine and has a pace maker n heart problems. Any help on what it could be
Does your dad take nitro? If he is taking that more often, it will cause headaches. Other than that, headaches can be caused by so many different things, that there is no way for anyone but his doctors to figure out the cause. My suggestion is to keep pushing his doctors to test until they find a reason, beginning with comprehensive blood work. I hope you will discover the cause of his headaches soon, so he can begin to feel better.
Most it not all headaches are a result of anxiety. The most important thing to do is find out what is causing all of this anxiety and eradicate it. Then just keep a cool head and live life stress free. I know sometimes it maybe hard to do, but I promise you it will eradicate your problem. Good luck!
It's too bad that many people believe what the previous responder said that "Most if not all of headaches are a result of anxiety." Nothing could be further from the truth. To label it as such just puts the blame on many people who have physical causes of their migraines, such as medication side effects, or in my case, caused by a stroke. My husband's sister recently asked if my "headaches" were caused by anxiety. My husband and I couldn't believe it. Now I see this response.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi folks anyone out there use verapamil for migraines? is this maintenance pill? I started it today?
Posted 27 Jul 2010 • 1 answer
Posted 18 Oct 2013 • 2 answers
Posted 21 Jan 2015 • 2 answers
Posted 31 Oct 2015 • 2 answers
Posted 25 Aug 2016 • 1 answer